# SDR IPXA1M67753

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67681
- Part serial: WAE146
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OTBD FLAP VANE HAS DAMAGED LOWER SKIN 25.5" FROM OTBD EDGE.  REMOVED DAMAGE AND REPAIRED IAW EO MD11-5750-43408-A.
